Differential and Integral Equations

Global well-posedness for the $k$-dispersion generalized Benjamin-Ono equation

Luiz G. Farah, Felipe Linares, and Ademir Pastor

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the $k$-dispersion generalized Benjamin-Ono equation in the supercritical case. We establish sharp conditions on the data to show global well-posedness in the energy space for this family of nonlinear dispersive equations. We also prove similar results for the generalized Benjamin-Ono equation.

Article information

Source
Differential Integral Equations, Volume 27, Number 7/8 (2014), 601-612.

Dates
First available in Project Euclid: 6 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1399395743

Mathematical Reviews number (MathSciNet)
MR3200754

Zentralblatt MATH identifier
1340.35295

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35B40: Asymptotic behavior of solutions 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx]

Citation

Farah, Luiz G.; Linares, Felipe; Pastor, Ademir. Global well-posedness for the $k$-dispersion generalized Benjamin-Ono equation. Differential Integral Equations 27 (2014), no. 7/8, 601--612. https://projecteuclid.org/euclid.die/1399395743


Export citation